# SDR CALA2013121893788

- Difficulty date: December 10, 2013
- Submitted: December 19, 2013
- Operation: Air carrier
- Aircraft: N658UA
- Make and model: Boeing 767322
- Aircraft serial: 27113
- Aircraft time: 90,932 hours, 14,435 cycles
- Engine: Pwa PW4060
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: 731966
- Part serial: MX524088F
- Condition: Leaking
- Location: Hydraulic Sys
- Stage of operation: IN
- How discovered: O
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

C2 HYD PUMP LEAKING.  R & R C2 HYD ACMP PUMP, OPERATIONS & LEAK CHECKED GOOD.
